# SDR 99ZZZM610

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG ACTUATOR AT UPPER ATTACHMENT POINT DIAPHRAGM IS CRACKED IN THE WEB AND BOSS.  REPORTED TO BAE RDO.  REF W/C 7025 FOR CORRECTIVE ACTION, DIAPHRAGM REPLACEMENT.
